# SDR FDEA202203070435

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 767-300
- Aircraft serial: 42709
- Aircraft time: 14,881 hours, 6,109 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Part serial: 707476
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: Y, J, K
- Precautionary procedure: E

## Discrepancy

PDIS  106     79-01  8034     07MAR22  PEN  OPEN  U  LOGPAGES:2996686  RT ENGINE SHUTDOWN ON CLIMB-OUT DUE TO HIGH OIL  TEMPERATURE, AS DIRECTED BY THE QRH. THIS WAS  ACCOMPANIED BY LOW OIL PRESSURE AND LOW OIL  QUANTITY. NO OTHER INDICATION WERE NOTED.
